# SDR R61A201511300883

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 14,307 hours, 13,941 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN AFT BAGGAGE DOOR OPEN WARNING MESSAGE, WITH NO PRESSURIZATION ISSUES.  CREW RAN QRH AND CONTINUED TO DESTINATION.  DURING DESCENT, AT 5000 FT CREW REPORTED A LOUD BANG FOLLOWED BY RAPID DEPRESSURIZATION.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTEANNCE INSPECTED AND FOUND DOOR HANDLE WAS POPPED OPEN.  MAINTENANCE INSPECTED DOOR, HANDLE AND BLOW OUT PANELS IAW AMM WITH NO DEFECTS NOTED.  MAINTENANCE LATER R & R LOWER FORWARD GUIDE ROLLER IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
